# SDR SWAA960975

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- System (JASC): 3350 · Emergency Lighting
- Part: Base
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT GATE, FOUND EMERGENCY EXIT LIGHTS WOULD NOT TEST.  REPLACED ARMED LIGHT BASE AND OP CHECKED PER BOEING M/M.
